# SDR USAA2009022090396

- Difficulty date: February 17, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 85,977 hours, 17,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - FLOORBEAM CORRODED AT BS 325, LBL 54.  REPAIRED FLOORBEAM AT BS 325, LBL 54 IAW B767 SRM 53-00-51.
